Depakote ER Drug Interactions
Rifampin may decrease the level of Depakote ER in your blood, perhaps making it less effective. Your healthcare provider may need to adjust your Depakote ER dosage.
Depakote ER can affect the level of tolbutamide in your blood. Your healthcare provider may need to adjust your tolbutamide dosage.
Combining topiramate with Depakote ER can cause high levels of ammonia in your blood (hyperammonemia), which can be dangerous. Your healthcare provider should monitor you closely to make sure you are not developing this problem.
Warfarin (Coumadin, Jantoven)
Combining warfarin and Depakote ER may increase your risk of bleeding. Your healthcare provider may need to increase your warfarin dosage.
Depakote ER can raise the level of zidovudine in your blood, increasing your risk of side effects. Your healthcare provider may need to increase your zidovudine dosage.
It is possible that not all Depakote ER drug interactions were discussed in this article. Therefore, you should talk with your pharmacist or healthcare provider about any specific drug interactions with Depakote ER that may apply to you.